Keyword Index

A

  • Analysis On fixed point theorems in fuzzy metric spaces using a control function [Volume 2, Issue 1, 2011, Pages 50-57]
  • Asymptotic periodicity On the nature of solutions of the difference equation $mathbf{x_{n+1}=x_{n}x_{n-3}-1}$ [Volume 2, Issue 2, 2011, Pages 24-43]

B

  • Banach space Convergence theorems of multi-step iterative algorithm with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces [Volume 2, Issue 1, 2011, Pages 85-96]
  • Bifurcation points Bifurcation in a variational problem on a surface with a constraint [Volume 2, Issue 1, 2011, Pages 1-10]
  • Boundary Value Problem for a PDE with mean curvature Bifurcation in a variational problem on a surface with a constraint [Volume 2, Issue 1, 2011, Pages 1-10]

C

  • Calculus of Variations Bifurcation in a variational problem on a surface with a constraint [Volume 2, Issue 1, 2011, Pages 1-10]
  • C-algebra Hermitian metric on quantum spheres [Volume 2, Issue 1, 2011, Pages 67-72]
  • Chebyshev's functional New inequalities for a class of differentiable functions [Volume 2, Issue 2, 2011, Pages 19-23]
  • Common fixed point Two common fixed Point theorems for compatible mappings [Volume 2, Issue 2, 2011, Pages 7-18]
  • Common fixed point Expansion semigroups in probabilistic metric spaces [Volume 2, Issue 1, 2011, Pages 58-66]
  • Common fixed point Convergence theorems of multi-step iterative algorithm with errors for generalized asymptotically quasi-nonexpansive mappings in Banach spaces [Volume 2, Issue 1, 2011, Pages 85-96]
  • Common fixed point for four mappings Common fixed points of four maps using generalized weak contractivity and well-posedness [Volume 2, Issue 1, 2011, Pages 73-81]
  • Compatible mappings Two common fixed Point theorems for compatible mappings [Volume 2, Issue 2, 2011, Pages 7-18]
  • Complete metric space Two common fixed Point theorems for compatible mappings [Volume 2, Issue 2, 2011, Pages 7-18]
  • Continued fractions On the nature of solutions of the difference equation $mathbf{x_{n+1}=x_{n}x_{n-3}-1}$ [Volume 2, Issue 2, 2011, Pages 24-43]
  • Critical points Bifurcation in a variational problem on a surface with a constraint [Volume 2, Issue 1, 2011, Pages 1-10]

D

  • Difference equations On the nature of solutions of the difference equation $mathbf{x_{n+1}=x_{n}x_{n-3}-1}$ [Volume 2, Issue 2, 2011, Pages 24-43]
  • Differentiable function New inequalities for a class of differentiable functions [Volume 2, Issue 2, 2011, Pages 19-23]
  • Double N"{o}rlund summability On absolute generalized Norlund summability of double orthogonal series [Volume 2, Issue 2, 2011, Pages 62-74]
  • Double orthogonal series On absolute generalized Norlund summability of double orthogonal series [Volume 2, Issue 2, 2011, Pages 62-74]

E

  • Entire functions Further growth of iterated entire functions in terms of its maximum term [Volume 2, Issue 2, 2011, Pages 86-91]
  • Eventual periodicity On the nature of solutions of the difference equation $mathbf{x_{n+1}=x_{n}x_{n-3}-1}$ [Volume 2, Issue 2, 2011, Pages 24-43]

F

  • Fibonacci functional equation Hyers-Ulam stability of K-Fibonacci functional equation [Volume 2, Issue 1, 2011, Pages 42-49]
  • Fixed point method Non-Archimedean stability of Cauchy-Jensen Type functional equation [Volume 2, Issue 2, 2011, Pages 92-102]
  • Fourier integral operator Bilinear Fourier integral operator and its boundedness [Volume 2, Issue 1, 2011, Pages 97-102]
  • Fuzzy metric space On fixed point theorems in fuzzy metric spaces using a control function [Volume 2, Issue 1, 2011, Pages 50-57]

G

H

  • Hardy-Littlewood’s inequality A new restructured Hardy-Littlewood's inequality [Volume 2, Issue 1, 2011, Pages 11-20]
  • Hermitian structure Hermitian metric on quantum spheres [Volume 2, Issue 1, 2011, Pages 67-72]
  • Hilbert module Hermitian metric on quantum spheres [Volume 2, Issue 1, 2011, Pages 67-72]
  • Hilbert spaces Equilibrium problems and fixed point problems for nonspreading-type mappings in hilbert space [Volume 2, Issue 2, 2011, Pages 51-61]
  • Hilbert-type inequality On the study of Hilbert-type inequalities with multi-parameters: a Survey [Volume 2, Issue 1, 2011, Pages 21-34]
  • H¨older’s inequality A new restructured Hardy-Littlewood's inequality [Volume 2, Issue 1, 2011, Pages 11-20]
  • Hyers{Ulam{Rassias stability Hyers-Ulam and Hyers-Ulam-Rassias stability of nonlinear integral equations with delay [Volume 2, Issue 2, 2011, Pages 1-6]

I

  • Integral inequalities New inequalities for a class of differentiable functions [Volume 2, Issue 2, 2011, Pages 19-23]
  • Invariant interval On the nature of solutions of the difference equation $mathbf{x_{n+1}=x_{n}x_{n-3}-1}$ [Volume 2, Issue 2, 2011, Pages 24-43]
  • Iteration Further growth of iterated entire functions in terms of its maximum term [Volume 2, Issue 2, 2011, Pages 86-91]
  • Ito formula Application of the Kalman-Bucy filter in the stochastic differential equation for the modeling of RL circuit [Volume 2, Issue 1, 2011, Pages 35-41]

K

  • Kalman-Bucy filter Application of the Kalman-Bucy filter in the stochastic differential equation for the modeling of RL circuit [Volume 2, Issue 1, 2011, Pages 35-41]

L

  • Lower order Further growth of iterated entire functions in terms of its maximum term [Volume 2, Issue 2, 2011, Pages 86-91]

M

  • Maximum modulus Further growth of iterated entire functions in terms of its maximum term [Volume 2, Issue 2, 2011, Pages 86-91]
  • Maximum modulus Maximum modulus of derivatives of a polynomial [Volume 2, Issue 2, 2011, Pages 109-113]

N

  • Non-Archimedean spaces Non-Archimedean stability of Cauchy-Jensen Type functional equation [Volume 2, Issue 2, 2011, Pages 92-102]

O

  • Order Further growth of iterated entire functions in terms of its maximum term [Volume 2, Issue 2, 2011, Pages 86-91]
  • Orlicz function Strongly $[V_{2}, lambda_{2}, M, p]-$ summable double sequence spaces defined by orlicz function [Volume 2, Issue 2, 2011, Pages 103-108]

P

  • P-convergent Strongly $[V_{2}, lambda_{2}, M, p]-$ summable double sequence spaces defined by orlicz function [Volume 2, Issue 2, 2011, Pages 103-108]
  • Polynomial Maximum modulus of derivatives of a polynomial [Volume 2, Issue 2, 2011, Pages 109-113]

Q

  • Quantum spaces Hermitian metric on quantum spheres [Volume 2, Issue 1, 2011, Pages 67-72]
  • Quantum spheres Hermitian metric on quantum spheres [Volume 2, Issue 1, 2011, Pages 67-72]

R

S

  • Stochastic differential equation Application of the Kalman-Bucy filter in the stochastic differential equation for the modeling of RL circuit [Volume 2, Issue 1, 2011, Pages 35-41]

T

  • Topology On fixed point theorems in fuzzy metric spaces using a control function [Volume 2, Issue 1, 2011, Pages 50-57]